Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Axiomatic General Equilibrium Theory and Referentiality

John B. Davis
Journal of Post Keynesian Economics
Vol. 11, No. 3 (Spring, 1989), pp. 424-438
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/4538142
Page Count: 15
  • Download ($45.00)
  • Cite this Item
Axiomatic General Equilibrium Theory and Referentiality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437
  • Thumbnail: Page 
438
    438